# SDR ASAA2025071859575

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 66,316 hours, 20,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18/17 EXIT ROW LENS FELL FROM CEILING. GROUNDED - YES. REINSTALLED ROW 18/17 OVERHEAD EXIT SIGN LENS REF. AMM 33-51-01. OK FOR SERVICE.
